Jump to content

kimgnz

Registered Users
  • Content count

    2
  • Joined

  • Last visited

About kimgnz

  • Rank
    Forum Member
  1. Macrolone Side Effects

    Hi Athena and Emilee, Thank you for your responses. I am going to give our vet a call this morning. I think I am extra worried about him at the moment because of the seizure and its just so sad seeing him so lethargic when he is normally so bouncy. Thanks again, Kim
  2. Hi All, I am hopng I can find some information to help me out. My Labrador is currently on Macrolone tablets to help with some skin irritation he has. He has been on them for 4 days and yesterday and today we really noticed some changes in him. The vet warned us that he will be hungrier but to be honest with him being a labrador this is not a side effect we have noticed! He seems very flat and lethargic and has also been drinking and urinating excessively (and pooping - 4 stops on tonights walk). I am very concerned about him at the moment.. to give you some history. 2 weeks ago he had a grand mal seizure, our vet ran some tests which came back showing he was pretty healthy and we were told to keep an eye on him and let the vet know when/if he has another seizure. We then gave him a bath later that day as he had pooped and peed during the seizure and had been lying in it for a bit.. I now think this is what has caused the skin irritation as he started scratching after and it got steadily worse. (We wont be using the same shampoo again - The vet has given us some oatmeal shampoo to try for next time) So I am hopeful that the lethargy etc are related to the macrolone. I haven't had any lucking googling for marcolone side effects so I am hoping someone on here might know.. Thanks, Kim
×